MathSciNet Relay Station
MathSciNet bibliographic data
MR2812459 46L37 (18D10 57M20)
Jones, Vaughan F. R.; Penneys, David The embedding theorem for finite depth subfactor planar algebras. Quantum Topol. 2 (2011), no. 3, 301–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement